Unions of subquasigroups
Acta Universitatis Carolinae. Mathematica et Physica, Tome 45 (2004) no. 1, pp. 43-54
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2004_45_1_a6,
author = {Kepka, Tom\'a\v{s} and P\v{r}{\'\i}hoda, Pavel and \v{S}\v{t}ov{\'\i}\v{c}ek, Jan},
title = {Unions of subquasigroups},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {43--54},
year = {2004},
volume = {45},
number = {1},
mrnumber = {2109693},
zbl = {1076.20064},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2004_45_1_a6/}
}
Kepka, Tomáš; Příhoda, Pavel; Šťovíček, Jan. Unions of subquasigroups. Acta Universitatis Carolinae. Mathematica et Physica, Tome 45 (2004) no. 1, pp. 43-54. http://geodesic.mathdoc.fr/item/AUCMP_2004_45_1_a6/